Alert archive / New Mexico / Tornado Warnings in 2014
Tornado Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 6, 2014, 6:12 PM MDT for Harding County, San Miguel County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 6:12 PM MDT (00:12 UTC)
- Expired
- Jun 6, 2014, 6:47 PM MDT
- In force
- 35 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Harding County, NM, San Miguel County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:43 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1985 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
774 WFUS55 KABQ 070012 TORABQ NMC021-047-070100- /O.NEW.KABQ.TO.W.0012.140607T0012Z-140607T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 612 PM MDT FRI JUN 6 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO NORTHEASTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 700 PM MDT * AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MOSQUERO... MOVING EAST AT 25 MPH. * THE TORNADO WILL BE NEAR... RURAL CENTRAL HARDING COUNTY AROUND 630 PM MDT PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3598 10362 3555 10352 3563 10400 3586 10405 TIME...MOT...LOC 0012Z 255DEG 20KT 3580 10390 $$
2 follow-up statements
273 WWUS55 KABQ 070028 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 628 PM MDT FRI JUN 6 2014 NMC021-047-070100- /O.CON.KABQ.TO.W.0012.000000T0000Z-140607T0100Z/ HARDING NM-SAN MIGUEL NM- 628 PM MDT FRI JUN 6 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN SAN MIGUEL AND CENTRAL HARDING COUNTIES... AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES EAST OF MOSQUERO...MOVING EAST AT 25 MPH. THE TORNADO WILL BE NEAR... RURAL CENTRAL HARDING COUNTY AROUND 640 PM MDT PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3598 10362 3555 10352 3563 10400 3586 10405 TIME...MOT...LOC 0028Z 255DEG 20KT 3582 10379 $$ 40
736 WWUS55 KABQ 070047 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 647 PM MDT FRI JUN 6 2014 NMC021-047-070057- /O.CAN.KABQ.TO.W.0012.000000T0000Z-140607T0100Z/ HARDING NM-SAN MIGUEL NM- 647 PM MDT FRI JUN 6 2014 ...THE TORNADO WARNING FOR NORTHEASTERN SAN MIGUEL AND CENTRAL HARDING COUNTIES IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM AND POSSIBLE TORNADO HAVE WEAKENED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. LAT...LON 3598 10362 3555 10352 3563 10400 3586 10405 TIME...MOT...LOC 0047Z 255DEG 20KT 3585 10366 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 6, 5:54 PM MDT, 18 minutes earlier.
Area forecast discussion, Jun 6, 5:54 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 PM MDT FRI JUN 6 2014 .AVIATION... 00Z TAF CYCLE SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN PLAINS THROUGH AROUND 03Z PRODUCING LARGE HAIL...DAMAGING WINDS AND EVEN TORNADOES. EXPECT CIGS AROUND BKN-OVC040 AND VISIBILITIES OF LESS THAN ONE MILE. GAP WINDS INTO THE CENTRAL VALLEY ARE POSSIBLE ESPECIALLY AT KSAF AND KABQ. BACK DOOR FRONT INTO THE NORTHEAST OVERNIGHT COULD PRODUCE MVFR CIGS LATE TONIGHT AND INTO THE MORNING HOURS. SOME LOW CLOUDS ARE ALSO POSSIBLE IN THE SOUTHEAST WITH MOIST LOW LEVEL SOUTHEAST FLOWS...AND TAF HINTS AT SOME LOW LEVEL CLOUDS IN KROW. ANOTHER ROUND OF SEVERE THUNDERSTORMS EAST ON SATURDAY AFTERNOON. EAST OF THE CENTRAL MOUNTAINS...VFR CONDITIONS EXPECTED THROUGH PERIOD. 05 && .PREV DISCUSSION...304 PM MDT FRI JUN 6 2014... .SYNOPSIS... A WEAKENING UPPER LEVEL RIDGE WILL SHIFT SOUTHWEST THIS WEEKEND AS A WEAK UPPER LEVEL DISTURBANCE CROSSES THE STATE. TEMPERATURES WILL GRADUALLY COOL THROUGH SUNDAY...ESPECIALLY ACROSS THE EAST. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING ON BOTH SATURDAY AND SUNDAY ACROSS THE EASTERN PLAINS...ESPECIALLY ACROSS THE NORTHEAST. A BACKDOOR COLD FRONT WILL PUSH MOISTURE WEST TO THE CONTINENTAL DIVIDE SATURDAY NIGHT...LEADING TO CHANCES FOR SUB SEVERE THUNDERSTORMS ALONG THE DIVIDE AND THE NORTHWEST MOUNTAINS SUNDAY. A DRYING AND WARMING TREND WILL BEGIN MONDAY AS THE UPPER LEVEL DISTURBANCE EXITS THE STATE. SHOWERS AND THUNDERSTORMS WILL STILL FAVOR THE NORTHERN MOUNTAINS AND EASTERN PLAINS THROUGH THIS PERIOD...BUT CHANCES WILL DECREASE EACH DAY. && .DISCUSSION... NOT MUCH CHANGE FROM THE PREVIOUS FORECAST PACKAGE. MOST NOTABLE CHANGE WAS INCREASED POPS FOR THE HIGHEST CONFIDENCE AREAS THE NEXT TWO DAYS. STORMS ARE ALREADY FIRING ALONG THE EAST SLOPES OF THE SANGRES THIS AFTERNOON. LATEST HIGH RES MODEL ANALYSIS SHOWS CAPE VALUES UP TO 2800 AND LIFTED INDICES OF -5 IN THE NORTHEAST WITH EVEN HIGHER VALUES ACROSS THE EAST CENTRAL PLAINS. ALONG WITH A BOUNDARY DRAPED OVER THE EASTERN PLAINS...SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EVENING FOR MUCH OF THE EASTERN PLAINS. MODELS ARE NOT BULLISH ON ANY SIGNIFICANT CONVECTION AIDED PUSH OF MOISTURE...SO EXPECTING JUST MODEST DEWPOINT JUMPS IN THE RGV THAT WILL BE MIXED OUT SATURDAY. THE UPPER LEVEL RIDGE WILL WEAKEN AND SHIFT WEST SATURDAY AS AN UPPER LEVEL DISTURBANCE ENTERS THE FOUR CORNERS REGION. A BACKDOOR COLD FRONT WILL PUSH ACROSS THE EASTERN PLAINS THROUGH THE DAY SATURDAY. THESE FACTORS COMBINED WILL DEVELOP ANOTHER ROUND OF SHOWER AND THUNDERSTORM ACTIVITY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. MUCH OF THE EASTERN PLAINS WILL REMAIN UNDER THE THREAT FOR SEVERE WX AS CAPE VALUES SHOULD BE NEAR 2000 WITH LIFTED INDICES AROUND -8 ALONG AND AHEAD OF FRONT. AFTN AND EVENING CONVECTION SHOULD AID THE PROGRESSION OF THE BACKDOOR COLD FRONT THROUGH THE GAPS OF THE CENTRAL MOUNTAIN. ADVISORY LEVEL WINDS WILL BE POSSIBLE FOR PORTIONS OF THE RGV INCLUDING ABQ AND SANTA FE. THIS SURGE WILL PUSH A DEEPER POOL OF LOW LEVEL MOISTURE WEST TO THE CONTINENTAL DIVIDE AND NW MOUNTAINS. BUMPED UP OVERNIGHT LOW TEMPS AS A RESULT. THE UPPER LEVEL DISTURBANCE WILL BEGIN EXITING THE AREA MONDAY...WITH WEAK PERTURBATIONS EMBEDDED IN THE NW FLOW BEHIND IT. SOME DISAGREEMENT STILL EXISTS BETWEEN MODELS...BUT GENERAL THINKING IS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE DIVIDE AND NW MOUNTAINS SUNDAY. THE NORTHERN MOUNTAINS AND EASTERN PLAINS WILL CONTINUE TO SEE SHOWERS AND THUNDERSTORMS...WITH SOME STORMS BECOMING SEVERE ACROSS THE EASTERN PLAINS. WITH COOLER NW FLOW ALOFT...THIS WILL BE THE COOLEST DAY OF THE PERIOD...WITH MUCH OF THE EASTERN PLAINS BELOW NORMAL AND THE REST OF THE FORECAST AREA NEAR NORMAL. THE UPPER LEVEL RIDGE WILL BEGIN REBUILDING OVER NORTHERN MEXICO NEXT WEEK...INITIATING A WARMING AND DRYING TREND ALOFT. RECYCLED MOISTURE MAY PRODUCE A FEW STORMS OVER THE NORTHERN MOUNTAINS MONDAY...BUT SUBSIDENCE IN THE WAKE OF THE EXITING DISTURBANCE WILL LIMIT DEVELOPMENT. KEPT CHANCES FOR PRECIP ACROSS THE EAST TUESDAY AND WEDNESDAY AS ECMWF SHOWS BETTER LIFT...BUT CMC AND GFS HINT AT WEAKER FLOW ALOFT AND THUS LITTLE IN THE WAY OF CONVECTION. EITHER WAY...LOOK FOR HIGHS TO BECOME ABOVE NORMAL AREA WIDE BY WEDNESDAY. && .FIRE WEATHER... NO REAL SIGNIFICANT CHANGES THROUGH THE NEXT FEW DAYS. DRYLINE SLOSHING AND PUSHING WILL BE THE MAIN WEATHER CATALYST FOR THUNDERSTORMS. A VERY DRY AND UNSTABLE AIRMASS WILL BE THE OTHER STORY AND FOUND TO THE WEST OF THE DRYLINE. WESTERN AND SOME CENTRAL PORTIONS OF THE AREA WILL REMAIN UNDER SUPER HAINES CONDITIONS THROUGH SATURDAY. INCREASED THUNDERSTORM THREAT...BOTH DRY AND MIX OF WET/DRY ACROSS WESTERN AND CENTRAL AREAS AS THE WEEKEND PROGRESSES...ESPECIALLY FAVORING SUNDAY. DRYLINE HAS ACTIVATED A BROKEN LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM THE EAST SLOPES OF THE SANGRES SOUTHWARD TO NEAR VAUGHN THIS AFTERNOON. DRIER SHOWERS AND STORMS WERE FOUND OVER PORTIONS OF THE NC MTNS AND COULD GENERATE OVER TORRANCE COUNTY. LOOK FOR THIS ACTIVITY TO CONTINUE TO TRACK TOWARDS THE EAST. THE EASTERN PLAINS WILL CONTAIN THE JUICIER AIR SO THESE STORMS WILL BE WET AND POTENTIALLY STRONG/SEVERE. A VERY DRY AIRMASS AND 95TH PERCENTILE MIXING HEIGHTS WILL BE FOUND ACROSS WESTERN AND CENTRAL AREAS REST OF THIS AFTERNOON INTO THE EARLY EVENING. THE DRYLINE WILL PUSH BACK TO THE WEST TONIGHT AND INVIGORATE SOME GAP WINDS ACROSS THE SANGRES AND SANDIAS/MANZANOS. GAP WIND SHOULDNT BE AS STRONG COMPARED TO LAST NIGHT BUT WILL BE DEPENDENT ON CONVECTION ACROSS THE EAST. EITHER WAY...HIGHER DEWPOINTS WILL PUSH BACK TO THE WEST AND SPILL INTO THE RIO GRANDE VALLEY. RECOVERIES WILL BE GOOD TO EXCELLENT EAST...QUITE VARIED CENTRAL AREAS AND VERY LOW ACROSS THE WEST. A SIMILAR WEATHER PATTERN IS EXPECTED FOR SATURDAY...VERY DRY AND SUPER HAINES LIKE CONDITIONS WESTERN/CENTRAL AREAS...DRIER STORMS ALONG THE WESTERN PERIPHERY OF THE RETREATING DRYLINE BACK TO THE EAST AND WETTER ACTIVITY EASTERN PLAINS AND EAST SLOPES OF SANGRES. THE DRIER STORMS WILL BE POSSIBLE OVER THE NORTHWEST MTNS AND WEST SLOPES OF THE SANGRES...EXTENDING SOUTHWARD TOWARDS TORRANCE COUNTY. A REINFORCING BACK DOOR COLD FRONT WILL PUSH INTO THE EASTERN PLAINS DURING THE DAY ON SATURDAY AND CONCENTRATE STORM ACTIVITY THERE. THE BACKDOOR WILL PUSH THE DRYLINE QUICKLY TO THE WEST LATER SATURDAY INTO SATURDAY NIGHT. MODELS HAVE UPPED THEIR PREDICTION FOR STRONG TO PERHAPS VERY STRONG GAP WINDS ALONG THE CENTRAL MTNS. THE STRONGER GAP WINDS WILL ESSENTIALLY PUSH THE HIGHER DEWPOINTS WELL TO THE WEST. THIS WILL PROVIDE MODERATE TO GOOD RECOVERIES WESTERN/CENTRAL AREAS. THE EXCEPTION BEING HIGHER TERRAIN NEAR AZ STATE LINE WHICH SHOULD CONTINUE TO OBSERVE POOR RECOVERIES. MUCH BETTER RECOVERIES ACROSS THE EAST. STILL LOOKING PRETTY SOLID FOR A DRIER STORM ENVIRONMENT FAVORING NW AND WEST CENTRAL AREAS SUNDAY. THIS IS DUE TO THE DRYLINE GETTING PUSHED WELL TO THE WEST DURING THE MORNING. AS THE DAY HEATS UP...THE DRYLINE WILL RETREAT BACK TO THE EAST AND DRIER STORMS WILL FORM ALONG IT. THE WETTER VARIETY WILL REMAIN ALONG AND TO THE EAST OF THE CENTRAL MTNS. THE REAL FOCUS AREA APPEARS TO BE ACROSS THE JEMEZ/LOWER SAN JUANS AND WEST SLOPES OF THE SANGRES. SOME WETTING PRECIPITATION IS EXPECTED WITH THESE CELLS BUT THE STORMS SHOULD BE FAST MOVING AND CONTAIN VERY STRONG DOWNDRAFTS. THESE STORMS WILL ALSO HAVE AN APPROACHING PACIFIC WAVE FROM THE WEST TO HELP THEM DEVELOP. LIGHTNING SHOULD BE MORE PROLIFIC WITHIN ZONE 102 AS A RESULT OF THESE DYNAMICS. STAY TUNED ON THAT BECAUSE SUBTLE CHANGES IN THE TIMING OF THE PACIFIC WAVE AND HOW FAR WEST THE DRYLINE GETS WILL DETERMINE HOW MUCH AND WHERE THE STRONGER LIGHTNING SIGNAL OCCURS. EXPECTING ISOLATED ACTIVITY TOWARDS MT TAYLOR AND NORTHWARD ALONG THE CONTINENTAL DIVIDE BUT THOSE STORMS WOULD BE DRIER. THE DRYLINE SHOULD PUSH BACK TO THE WEST SUNDAY NIGHT BUT CONFIDENCE IS LESS ON HOW MUCH MOISTENING OCCURS AS THE PACIFIC WAVE TRANSLATES EAST OF THE STATE. A MID LEVEL DRY INTRUSION SHOULD BE FOUND ON THE BACKSIDE OF THIS WAVE DEPARTURE AND WOULD EVENTUALLY DRY AREAS OUT FROM WEST TO EAST. SOME AFTERNOON BREEZES WOULD ALSO BE POSSIBLE THROUGH MIDWEEK. CONFIDENCE A LITTLE SKETCHIER ON HOW MUCH DRYLINE ACTIVITY OCCURS ACROSS THE EAST DURING THIS PERIOD. BACKDOOR FRONT POSSIBLE LATER IN THE WEEK ACROSS THE EAST. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 5:18 AM MDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT FRI JUN 6 2014 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN PARTS OF THE STATE. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO OVER THE WEEKEND...ESPECIALLY IN NORTHEASTERN NEW MEXICO. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL AGAIN BE THE PRIMARY THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY STRONG TO SEVERE WINDS OR HAIL TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jun 6, 5:06 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT FRI JUN 6 2014
NMZ530-531-534-062345-
HARDING COUNTY-QUAY COUNTY-UNION COUNTY-
506 PM MDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...NORTHEASTERN
QUAY AND SOUTHEASTERN HARDING COUNTIES THROUGH 545 PM MDT...
AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF NARA VISA...MOVING EAST AT 20
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...NARA VISA.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3551 10343 3568 10351 3590 10316 3560 10302
3553 10303 3552 10303
TIME...MOT...LOC 2306Z 248DEG 18KT 3563 10337
SHYLocal storm report, Jun 6, 5:19 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND GST 13 NW FORT SUMNER 34.61N 104.40W
06/06/2014 M59 MPH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1400979
JFLocal storm report, Jun 6, 5:30 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
530 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND GST 7 ENE TUCUMCARI 35.21N 103.61W
06/06/2014 M63 MPH QUAY NM ASOS
KTCC ASOS.
&&
EVENT NUMBER ABQ1400980
CMLLocal storm report, Jun 6, 5:56 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TORNADO 7 WNW CLOVIS 34.45N 103.32W
06/06/2014 CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1400981
CMLLocal storm report, Jun 6, 5:57 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TORNADO CLOVIS 34.41N 103.20W
06/06/2014 CURRY NM EMERGENCY MNGR
TORNADO TOUCHDOWN 2 MILES NORTH OF LLANO ESTACADO BLVD.
&&
EVENT NUMBER ABQ1400982
JFSpecial weather statement, Jun 6, 5:58 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT FRI JUN 6 2014
NMZ534-070030-
QUAY COUNTY-
558 PM MDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN QUAY COUNTY
THROUGH 630 PM MDT...
AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF NARA VISA...MOVING EAST AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3542 10311 3543 10312 3551 10315 3557 10316
3561 10303 3560 10303 3543 10303
TIME...MOT...LOC 2358Z 254DEG 21KT 3551 10303
SHYThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:00 PM MDT | Tornado Warning | ABQ | Quay, Union | 30 min |
| Jun 6, 6:05 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 25 min |
| Jun 6, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 37 min |
| Jun 6, 6:21 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 114 min |
| Jun 6, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| Jun 6, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 33 min |
| Jun 6, 6:47 PM MDT | Tornado Warning | ABQ | Roosevelt | 28 min |
| Jun 6, 6:53 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 54 min |
| Jun 6, 6:58 PM MDT | Special Weather Statement | ABQ | Roosevelt | 32 min |
| Jun 6, 7:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 28 min |
| Jun 6, 7:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 34 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 6, 8:35 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Jun 6, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 2 hr |
| Jun 6, 11:07 PM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Jun 7, 3:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 7:57 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| Jun 7, 8:24 AM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Jun 7, 8:34 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Jun 7, 8:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 1:07 PM MDT | Special Weather Statement | ABQ | Taos | 38 min |
| Jun 7, 2:40 PM MDT | Wind Advisory | ABQ | 15 hr | |
| Jun 7, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 7, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 43 min |
| Jun 7, 4:27 PM MDT | Tornado Warning | ABQ | Lincoln, Torrance | 33 min |
| Jun 7, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 63 min |
| Jun 7, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 54 min |
| Jun 7, 5:03 PM MDT | Tornado Warning | ABQ | Lincoln, Torrance | 27 min |
| Jun 7, 5:06 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| Jun 7, 5:13 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 2 hr |
| Jun 7, 5:15 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jun 7, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 30 min |
| Jun 7, 5:18 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 117 min |
| Jun 7, 5:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 114 min |
| Jun 7, 5:23 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 43 min |
| Jun 7, 5:31 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 119 min |
| Jun 7, 5:38 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 67 min |
| Jun 7, 5:38 PM MDT | Tornado Warning | ABQ | Lincoln | 22 min |
| Jun 7, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 62 min |
| Jun 7, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 42 min |
| Jun 7, 5:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 51 min |
Nearby
Tornado Warnings in New Mexico, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.